# SDR QXEA2014020700098

- Difficulty date: February 7, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 16,051 hours, 17,195 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT WOULD NOT PRESSURIZE SHORTLY AFTER DEPARTURE.  F/A REPORTED WIND NOISE COMING FROM AFT CARGO AREA.  DIVERTED AND ACCOMPLISHED UNEVENTFUL LANDING.  INTERROGATED CDS FOUND FAULT CODE "CPC/ OF VALVE DATA FAIL". CLEARED FAULT, CHECKED WITH NO DEFECTS.  R & R CABIN PRESSURE CONTROLLER IAW AMM TASKS 21-31-06-000 & 400-801. OPS CHECKED GOOD.
